# SDR IXXA10WSAP067S

- Difficulty date: December 31, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND LT LWR KEELBEAM INBD FLANGE CORRODED AT STA 844. REMOVED CORROSION. FOUND TO BE WITHIN LIMITS. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 767 51-10-01 REV101, 53-50-12-FIGURE 101 REV 101, AND SOPM 20-10-03 REV36.
